# SDR IXXA20150406112

- Difficulty date: December 23, 2014
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3181
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  FUSELAGE SKIN GOUGED IN TWO PLACES AT AFT END OF UPPER HORSE COLLAR FS 1804 - 1815.  REPAIRED DAMAGED FWD SKIN IAW ENGINEERING DOCUMENT REA 47129REA02.  REPAIRED DAMAGED AFT SKIN IAW SRM 53-80-01 & ENGINEERING DOCUMENT REA47129REA02.
